Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Actemra IV.

Overall User Ratings

75 Total User Reviews

User Reviews

«Previous 36-40 of 72 Next»
Condition: Rheumatoid Arthritis
8/6/2012 7:16:01 PM

Reviewer: 35-44 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
I am 37 years old i have been on this medication for a year now its working for me I was scared at first i had GI problems the first 3 infusions but that has went away if I miss one infusion I feel all the pain worse than prior to using this med so if your on tis medication dont stop you will have terrible pain and stiffness and at that i was only a week late getting my infusion due to high blood ... Show Full Comment

Condition: Rheumatoid Arthritis
6/15/2012 12:32:22 AM

Reviewer: pick, 65-74 Male on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 3

Comment:
Been taking about one year, have no side effects other than if I get a cold it seems to take longer to rid, I believe it has helped quite a bit with mobility and swelling of joints. It does not seem to help me have any pain relief so I still take morphine for pain. I have found it works better with prednisone however other patients say it does relieve pain for them. It is a pain to have to go ever ... Show Full Comment

Condition: Rheumatoid Arthritis
4/9/2012 5:07:10 PM

Reviewer: mary jane, 75 or over Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
so far it has worked for the pain. time will tell

Condition: Rheumatoid Arthritis
2/2/2012 3:35:22 PM

Reviewer: dptexdreamr, 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 2

Comment:
I have only had 1 infusion 2 weeks ago. I had quite a bit of GI problems for the first couple days. I also had a severe headache that lasted about 4 days. I need feed back/replies on emotional outburst. I have cried more than not since my infusion and need to know if anyone else has expeirenced this or if it is caused from something else.

Condition: Rheumatoid Arthritis
1/10/2012 7:59:28 PM

Reviewer: linda, 45-54 Female (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I have been takeing it about 4 monyhs ,now i have no insurencss ,what can i do .

«Previous 36-40 of 72 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
highlighted areas of the brain
How well do you know yours?
oatmeal and eggs
The best and worst for you.
dog begging at table
Foods your dog should never eat.
MS Overview
Recognizing symptoms.
mature woman with serious expression
What do you know?
chlamydia
Pictures and facts.
Healthy Snack
13 delicious options.
Take your medication
Separate fact from fiction.
lone star tick
How to identify that bite.
young woman in sun
What to watch for.
woman clutching at stomach
Do you know what's causing yours?

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.